# SDR DALA2019071904317

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 14,566 hours, 5,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3840 GIRT BAR AT 1 R NEEDS TO BE ADJUSTED. CORRECTIVE ACTION: REPOSITION GIRT BAR IN GIRT. STOWAGE AND ARMING NORMAL. REF. AMM 25-66 (6274008).
